Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have dark spots on upper shoulders. What can i do to treat this?

hello, i have dark,blackish spots(no pimples/blackheads) on my upper shoulder and very light tone on neck region. m 28 years and i dont remember exatly when they appear may be when i was child and not noticed that but few years ago they spread more and first they were read then turn to black and then i realized that its not from my birth . its only a cosmetic problem otherwise their is no pain sometime iching may be because of it or something else. i showed it to a doctor but not remember what she diagonosed at that time she suggested me a cream named clobevate but it didn t work n i feel it removed my skin s upper layer. what can help!! lots of thanks!
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
from your history it appears that you have got moles on your shoulder.
as there is change of colour of your spots.not colour but change of size, we should not ignore.
what i advice is to consult skin specialist and seek his advice.
he may advice crio surgery.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor